MathSciNet Relay Station
MathSciNet bibliographic data
MR974516 11S37 (11L05 22E50)
Gérardin, Paul; Li, Wen-Ch'ing Winnie Identities on quadratic Gauss sums. Trans. Amer. Math. Soc. 321 (1990), no. 1, 159–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement